# SDR UPS07449060

- Difficulty date: January 9, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123F
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65B38600365
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO RT BS 700 STR 30R TIE CLIP FOUND CRACKED AS MARKED, CRACK LENGTH 1/4".  FWD CARGO RT BS 700 STR 30R TIE CLIP REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
